MAUDE Adverse Event Report: VYAIRE MEDICAL OY MEDISORB, MULTI ABSORBER ORIGINAL; ABSORBENT, CARBON-DIOXIDE

VYAIRE MEDICAL OY MEDISORB, MULTI ABSORBER ORIGINAL; ABSORBENT, CARBON-DIOXIDE
Model Number MEDISORB, MULTI ABSORBER ORIGINAL
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to vyaire medical that the co2 is not reading accurately even though the agent was correct.The medisorb, multi absorber original looked old and yellowed with an expiration date of 2019.It was replaced with no change.No patient consequence was reported.
 
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
MEDISORB, MULTI ABSORBER ORIGINAL
Common Device Name
ABSORBENT, CARBON-DIOXIDE
Manufacturer (Section D)
VYAIRE MEDICAL OY
kuortaneenkatu 2
helsinki etela-suomen laani
helsinki, 510
FI  510
Manufacturer (Section G)
MOLECULAR PRODUCTS LTD
parkway harlow business park
harlow, essex, CM19 5FR
UK   CM19 5FR
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key15592285
Report Number3010838917-2022-00016
Device Sequence Number14003405
Product Code CBK
UDI-Device Identifier10190752184329
UDI-Public(01)10190752184329
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMEDISORB, MULTI ABSORBER ORIGINAL
Device Catalogue NumberM1173310
Device Lot NumberNOT PROVIDED
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2022
Initial Report FDA Received Date10/12/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown